drug-reactions

Thousands of teenage girls enduring debilitating illnesses after routine school cancer vaccination – PAUL GALLAGHER

When Caron Ryalls was asked to sign consent forms so that her then 13-year-old daughter, Emily, could be vaccinated against cervical cancer, she assumed it was the best way to protect Emily’s long-term health.

Yet the past four years have turned into a nightmare for the family as Emily soon suffered side effects. Only two weeks after her first HPV injection, the teenager experienced dizziness and nausea.

“The symptoms grew increasingly worse after the second and third injections, and I went to A&E several times with severe chest and abdominal pains as well as difficulty breathing,” Emily, now 17, said. “One time I couldn’t move anything on one side of my body. I didn’t know what was happening.”

Emily is one of the thousands of teenage girls who have endured debilitating illnesses following the routine immunisation. She is yet to recover and has no idea when her health will return to normal. vaccine1“Prior to the vaccination Emily had an ‘unremarkable’

Read more